# SDR DHLA200700079

- Difficulty date: December 8, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 49,665 hours, 28,244 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A25280
- Part serial: M235
- Condition: Malfunctioned
- Location: Mlg
- Part time: 49,665 hours, 28,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

UPON GEAR RETRACTION, RT MAIN GEAR WOULD NOT RETRACT.  UNSAFE LIGHT AND GEAR DOOR LIGHTS BOTH ILLUMINATED.  PERFORMED LANDING GEAR UNSAFE INDICATION ABNORMAL PROCEDURE.  LOWERED GEAR.  GOT ALL 3 GREEN.  CONTACTED MAINT AND FLIGHT CONTROL.  RETURNED TO JFK.
